I have suffered tinnitus since withdrawing from Citalopram (an SSRI). 2 Answers – Posted in: tinnitus, citalopram, side effect – Answer: Hi i take citalopram so was interested to read your question. It says it can cause tinnitus as a common side? I read that taking citalopram can cause tinnitus but I am not sure if what I am experiencing is tinnitus and I dont want to google it really.

Does Citalopram cause Tinnitus 2Ear Ringing / Tinnitus side effect Citalopram / Celexa. I do get sometimes ringing in my ears but it only lasts few minutes and then it goes away, so not sure i can really help you. My only suggestion would be to get the doc to refer you to an ear/nose/throat specialist to see if there isn’t some other physical underlying cause and the appearance of it with taking the Cit isn’t just a coincidence. Some brand names: Cymbalta, Lexapro, Effexor, Zoloft, Celexa, Prozac, Wellbutrin, Citalopram, Pristiq, Amitriptyline, Paxil, Sertraline, Remeron (Mirtazapine), Nortriptyline, Venlafaxine, Fluoxetine. Many ototoxic drugs which cause hearing issues are considered to be reversible including nsaids, aspirin and anti-depressants, however the chance is minor that you will experience adverse effects in the first place. Does anyone know what this means below. Anxiety can cause it yes, and if you pay attention to it it will just make matter worse. Went back on to citalopram and it’s come back a couple of weeks later.

If any of you has the same condition (tinnitus) as mine, how do you manage to cope up everyday? Would it affect me if I decide to workout or hit the gym for some body building activities? Can you recommend any exercises for it? I was advised not to do weight lifting or any strenuous activities, but I want to tone some areas of my body. Judyjammy over a year ago Thank you very much for that information and I feel amazed to know that there are many things that can cause tinnitus, not just being exposed to loud noise. I was also prescribed citalopram (antidepressant and anxiety medication) I had been suffering from depression for a year and had previosly tried sertraline which had no effect on my mood, I stopped taking sertraline 7 months ago and was on no medication or antidepressents when my tinnitus developed. They do push suppplements – their supplements – and that part is largely ignorable. I looked up Viibryd, and while discontinuation causes tinnitus, I’m sure taking a regular dose can do the same. I was antidepressant free ubtil 7 years ago, when I put on citalopram, after I started hearing the voices again. Tinnitus therapy can include Xanax, Hypnosis, antidepressants, retraining and hyperacusis relief. If you want to know how important the cause of your tinnitus is to the process of tinnitus reduction or remission, that will be addressed below as well. Some people say to start with Pamelor, but I would disagree and go with the SSRIs like Zoloft, Paxil, Effexor, Celexa or Lexapro.

Ear Ringing

Citalopram comes as tablets, or drops that can be mixed with water, apple juice or orange juice. People taking medicines that can cause a ‘prolonged QT interval’ (your doctor will know, but see the end of this page for some examples). Sensation of ringing or other noise in the ears (tinnitus). Citalopram?? Can citalopram make tinnitus worse? The bad news: citalopram caused a permanent change for the worse in my tinnitus. The answer to this question really depends on the cause of your tinnitus. These medications include clonazepam (Klonopin), furosemide (Lasix), Mysoline or carbamazepine in doses used for epilepsy, amitriptyline, nortriptyline or citalopram. Prescription antidepressants can cause or exacerbate tinnitus, but few will trigger vertigo. Even though paroxetine and fluvoxamine cause more discontinuation symptoms than sertraline, fluoxetine, and citalopram, these SSRIs do not actually cause vertigo.

My Tinnitus Is Making Me Discussing My Tinnitus Is Making Me Suicidal

Comments are closed.